Nov 30, 2007
Hola tengo 2 meses de embarazo y me detectaron chlymidia. No creo doctor que el medicamento que me recetaron le haga dano al bebe (AZITHROMCIN)?
Response from Dr. Santana
Pierda cuidado el medicamento es seguro.
sumido en terrible depresion Favor responder!!
quiero quedar embarazada pronto ayuda y aclaracion
- Is Stinging Pain A Sign Of HIV?
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.